Article Text

Download PDFPDF
Haloperidol-induced isolated lingual dystonia
  1. Jeff Wang Jin1,
  2. Alejandro Chapa2,
  3. Neriman Kockara2 and
  4. Amanda Helminiak2
  1. 1Department of Psychiatry and Behavioral Sciences, University of Texas John P and Katherine G McGovern Medical School, Houston, Texas, USA
  2. 2Louis A Faillace Department of Psychiatry and Behavioral Sciences, UTHealth Harris County Psychiatric Center, Houston, Texas, USA
  1. Correspondence to Jeff Wang Jin; jeff.w.jin{at}uth.tmc.edu

Abstract

A 28-year-old woman presenting with agitation and mania with psychotic features developed symptoms of isolated lingual dystonia shortly after the initiation of a haloperidol concentrate regimen.

  • drugs: psychiatry
  • unwanted effects / adverse reactions
  • mood disorders (including depression)

Statistics from Altmetric.com

Footnotes

  • Contributors JWJ obtained patient consent and led the design, writing and publication of the manuscript. AC assisted in obtaining consent and helped write the paper. NK assisted in writing and editing the paper. AH helped edit the manuscript and provided guidance regarding case direction and clinical implications.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.